# SDR AALA20120604009

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 37 LEFT JUST AFT OF STATION 434 HAS SURFACE CORROSION AROUND FASTENER AT INBOARD SIDE.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-03-2R.
